# SDR GTIA2019091534625

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 49,187 hours, 22,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI # 250810801 F/O FLASHLIGHT INOP. R/R FLASHLIGHT PER EMERGENCY EQUIPTMENT. THIS CLEARS DMI # 250810801, MOC NOTIFIED.
